Alert archive / Oklahoma / Special Weather Statements in 2019
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Aug 27, 2019, 1:07 AM CDT for Comanche County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2019, 1:07 AM CDT (06:07 UTC)
- Expired
- Aug 27, 2019, 1:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
County Comanche County, OK
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4637 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 28.0
The text
As transmitted.
281 WWUS84 KOUN 270607 SPSOUN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 107 AM CDT Tue Aug 27 2019 OKZ027-038-039-270645- Grady OK-Stephens OK-Comanche OK- 107 AM CDT Tue Aug 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...northwestern Stephens and east central Comanche Counties Until 145 AM CDT... AT 106 AM CDT, a strong thunderstorm was located 6 miles east of Fort Sill, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts over 50 MPH... Heavy rain can lead to reduced visibility... Frequent cloud to ground lightning... Locations impacted include... Northeastern Lawton, southeastern Fort Sill and Central High. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3459 9838 3473 9836 3474 9798 3447 9803 TIME...MOT...LOC 0606Z 278DEG 19KT 3464 9829 $$ 03
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Aug 27, 12:54 AM CDT, 13 minutes earlier.
Area forecast discussion, Aug 27, 12:54 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Norman OK 1254 AM CDT Tue Aug 27 2019 .DISCUSSION... && .AVIATION... For the 06z TAFs: VCTS for OKC/OUN should suffice with tempo mentioned since they are close to the 5nm radius, but generally improving conditions are expected at those two sites. The most active TAF sites with regards to thunderstorms will be LAW/SPS over the next several hours. Otherwise, MVFR stratus may become more common, especially at southern TAF sites, and could persist through the day. && .PREV DISCUSSION... /issued 605 PM CDT Mon Aug 26 2019/ DISCUSSION... The August 27-28 00 UTC TAF discussion follows: AVIATION... Isolated to scattered showers and thunderstorms may develop along a cold front that will move southward through the evening hours. Highest probability for convection is from KOKC/KOUN to the northeast. Any thunderstorms that develop could be severe with wind gusts over 50 knots. Winds will shift from the south/southeast to the north/northeast at all terminals as the front moves through tonight. More widespread, post-frontal showers/storms are expected late tonight into morning hours, once again in the vicinity of KOKC/KOUN. Stratus with MVFR ceilings may develop late tonight as well. Mahale PREV DISCUSSION... /issued 245 PM CDT Mon Aug 26 2019/ DISCUSSION... Very warm temperatures around 700mb (+15-18) will likely delay and limit thunderstorm coverage late this afternoon/early evening, despite a cold front moving into northern/western Oklahoma. In fact, +15 @700mb at OUN this morning is a record for late August according to the SPC sounding climatology page. With a fairly deep frontal zone and some cooling over the northern half of Oklahoma, scattered thunderstorms should form, especially across the eastern half of the state. During the overnight and into Tuesday morning, storms should continue to develop and build southward with more coverage across the eastern 2/3rds of the area. During this time, strong damaging winds and heavy rainfall totals will be possible with the stronger cores. Hail is also possible. Thunderstorm chances Tuesday into Wednesday will mainly be confined to the southern half of Oklahoma and western north Texas. How far south is tricky and will be somewhat dependent on thunderstorm coverage tonight into Tuesday morning. Another mid level trough may enhance lift across mainly far southern Oklahoma and western north Texas Tuesday night into Wednesday morning. This may bring much needed moisture to parts of southwest Oklahoma and northern Texas. Late Wednesday into Thursday, isolated showers and storms will be possible with return flow. Shower and thunderstorm chances will increase late Friday into Saturday as a cold front approaches/moves into the area. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 79 62 83 67 / 30 30 0 20 Hobart OK 83 63 85 68 / 50 50 10 20 Wichita Falls TX 87 66 84 69 / 60 60 50 20 Gage OK 81 57 85 65 / 30 10 10 20 Ponca City OK 78 60 81 65 / 10 10 0 10 Durant OK 86 69 86 69 / 80 60 50 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 03/12/12
Hazardous weather outlook, Aug 26, 5:31 PM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 531 PM CDT Mon Aug 26 2019 OKZ004>048-050>052-TXZ083>090-271045- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 531 PM CDT Mon Aug 26 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms and Heavy Rain... There is a Slight Risk of severe thunderstorms this evening into the overnight hours. The risk area is generally near and east of Cherokee, Camargo, Clinton and Weatherford, Hobart, and Lawton. Isolated to scattered severe thunderstorms are expected to develop across north-central and central Oklahoma during the first half of the evening. By midnight, storms may increase in coverage as a cold front moves southward over the region, with storms most numerous east of Interstate-35. Hail up to the size of golf balls and wind gusts of 60 mph to 80 mph will accompany the strongest storms. Flash flooding will also be possible, especially across central and southeast Oklahoma. .Spotter and Emergency Management Information Statement.... Storm spotters groups and emergency managers should monitor the weather closely this afternoon and be ready for severe weather operations. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms and Heavy Rain... Thunderstorm chances will continue across northern Texas and the southern half of Oklahoma through Wednesday morning. A few strong to severe thunderstorms will be possible near the Red River on Tuesday. Flash flooding will also be possible, especially near the Red River. Thunderstorm chances return again Friday through Saturday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Aug 27, 12:11 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1211 AM CDT Tue Aug 27 2019
OKZ028-029-040-270545-
Garvin OK-Cleveland OK-McClain OK-
1211 AM CDT Tue Aug 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR north central Garvin...
southeastern Cleveland and south central McClain Counties Until 1245
AM CDT...
AT 1210 AM CDT, a strong thunderstorm was located 4 miles northwest
of Wayne, moving southeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Purcell, Slaughterville, Lexington, Wayne, Paoli, Byars and Rosedale.
LAT...LON 3480 9713 3476 9733 3501 9750 3508 9734
3495 9714 3493 9714 3494 9711 3486 9699
TIME...MOT...LOC 0510Z 306DEG 26KT 3495 9737
MahaleSpecial weather statement, Aug 27, 12:28 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1228 AM CDT Tue Aug 27 2019
OKZ027-038>041-044>046-270600-
Grady OK-Cotton OK-Stephens OK-Carter OK-Garvin OK-Comanche OK-
Murray OK-Jefferson OK-
1228 AM CDT Tue Aug 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...northeastern
Cotton...Stephens...northwestern Carter...western Garvin...
southeastern Comanche...southwestern Murray and northwestern
Jefferson Counties Until 100 AM CDT...
AT 1224 AM CDT, strong thunderstorms were along a line extending from
3 miles east of Elmore City to 3 miles south of Duncan to near
Lawton, moving south at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Heavy rain can lead to reduced visibility...
Locations impacted include...
Lawton, Duncan, Marlow, Walters, Comanche, Geronimo, Bray, Elmore
City, Velma, Medicine Park, Katie, Foster, Tatums, Loco, Ratliff
City, Graham, Corum, Waurika Lake, Pooleville and Antioch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3434 9850 3475 9857 3474 9796 3479 9730
3438 9714 3424 9790
TIME...MOT...LOC 0524Z 349DEG 21KT 3463 9734 3446 9795 3460 9841
MahaleLocal storm report, Aug 27, 12:33 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1233 AM CDT TUE AUG 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL CALUMET 35.60N 98.12W
08/27/2019 E1.00 INCH CANADIAN OK PUBLIC
&&
RBSpecial weather statement, Aug 27, 12:39 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1239 AM CDT Tue Aug 27 2019
OKZ017-024-270615-
Canadian OK-Blaine OK-
1239 AM CDT Tue Aug 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Canadian and
southeastern Blaine Counties Until 115 AM CDT...
AT 1238 AM CDT, a strong thunderstorm was located near Greenfield,
moving southeast at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Geary and Greenfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3574 9820 3572 9820 3573 9819 3566 9810
3558 9843 3575 9852 3585 9835
TIME...MOT...LOC 0538Z 323DEG 12KT 3575 9839
MahaleSpecial weather statement, Aug 27, 12:47 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1247 AM CDT Tue Aug 27 2019
OKZ040>042-270615-
Garvin OK-Pontotoc OK-Murray OK-
1247 AM CDT Tue Aug 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garvin...west
central Pontotoc and northeastern Murray Counties Until 115 AM CDT...
AT 1244 AM CDT, a strong thunderstorm was located 6 miles northeast
of Wynnewood, moving southeast at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
Locations impacted include...
Davis, Wynnewood and Roff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3463 9680 3446 9713 3472 9721 3486 9706
3486 9705
TIME...MOT...LOC 0544Z 323DEG 12KT 3472 9708
MahaleSpecial weather statement, Aug 27, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 107 AM CDT Tue Aug 27 2019 OKZ027-038-039-270645- Grady OK-Stephens OK-Comanche OK- 107 AM CDT Tue Aug 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...northwestern Stephens and east central Comanche Counties Until 145 AM CDT... AT 106 AM CDT, a strong thunderstorm was located 6 miles east of Fort Sill, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts over 50 MPH... Heavy rain can lead to reduced visibility... Frequent cloud to ground lightning... Locations impacted include... Northeastern Lawton, southeastern Fort Sill and Central High. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3459 9838 3473 9836 3474 9798 3447 9803 TIME...MOT...LOC 0606Z 278DEG 19KT 3464 9829 03
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 38 min |
| Aug 26, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 46 min |
| Aug 26, 7:46 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Aug 26, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 38 min |
| Aug 26, 8:12 PM CDT | Tornado Warning | OUN | Logan | 15 min |
| Aug 26, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 45 min |
| Aug 26, 8:23 PM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
| Aug 26, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 64 min |
| Aug 26, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 44 min |
| Aug 26, 8:33 PM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| Aug 26, 8:45 PM CDT | Areal Flood Advisory | OUN | Logan, Payne | 3 hr |
| Aug 26, 8:48 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 42 min |
| Aug 26, 8:57 PM CDT | Tornado Warning | OUN | Logan, Oklahoma | 18 min |
| Aug 26, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 27 min |
| Aug 26, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 42 min |
| Aug 26, 9:19 PM CDT | Areal Flood Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Aug 26, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Oklahoma | 50 min |
| Aug 26, 9:36 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 4 hr |
| Aug 26, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more | 44 min |
| Aug 26, 10:10 PM CDT | Special Weather Statement | OUN | Grady, McClain, Pottawatomie | 35 min |
| Aug 26, 10:13 PM CDT | Special Weather Statement | OUN | Kingfisher | 32 min |
| Aug 26, 10:18 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 5 hr |
| Aug 26, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more | 49 min |
| Aug 26, 10:34 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 41 min |
| Aug 26, 10:38 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Aug 26, 10:45 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Aug 26, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| Aug 26, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 41 min |
| Aug 26, 11:22 PM CDT | Special Weather Statement | OUN | Comanche | 38 min |
| Aug 26, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 43 min |
| Aug 26, 11:36 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 39 min |
| Aug 26, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 47 min |
| Aug 26, 11:48 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Aug 26, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 50 min |
| Aug 26, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 48 min |
| Aug 27, 12:10 AM CDT | Special Weather Statement | OUN | Cleveland | 35 min |
| Aug 27, 12:11 AM CDT | Special Weather Statement | OUN | McClain | 34 min |
| Aug 27, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 49 min |
| Aug 27, 12:28 AM CDT | Special Weather Statement | OUN | Comanche, Garvin, Stephens | 32 min |
| Aug 27, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 39 min |
| Aug 27, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 52 min |
| Aug 27, 12:39 AM CDT | Special Weather Statement | OUN | Blaine | 36 min |
| Aug 27, 12:47 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| Aug 27, 12:57 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 48 min |
| Aug 27, 1:08 AM CDT | Special Weather Statement | OUN | Carter | 67 min |
| Aug 27, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, McClain | 58 min |
| Aug 27, 1:19 AM CDT | Special Weather Statement | OUN | McClain | 56 min |
| Aug 27, 1:22 AM CDT | Special Weather Statement | OUN | Pontotoc | 38 min |
| Aug 27, 1:28 AM CDT | Special Weather Statement | OUN | Canadian | 62 min |
| Aug 27, 1:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 80 min |
| Aug 27, 1:50 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 55 min |
| Aug 27, 1:53 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Marshall, Murray, Pontotoc | 3 hr |
| Aug 27, 2:03 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray | 57 min |
| Aug 27, 2:04 AM CDT | Special Weather Statement | OUN | Coal | 56 min |
| Aug 27, 2:10 AM CDT | Special Weather Statement | OUN | Blaine | 65 min |
| Aug 27, 2:14 AM CDT | Special Weather Statement | OUN | Caddo | 46 min |
| Aug 27, 2:16 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Aug 27, 2:20 AM CDT | Special Weather Statement | OUN | Carter | 55 min |
| Aug 27, 2:31 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, Washita | 49 min |
| Aug 27, 2:40 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Jefferson, Love, Murray and 1 more | 65 min |
| Aug 27, 2:43 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 62 min |
| Aug 27, 2:47 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer, Garvin, Grady and 2 more | 3 hr |
| Aug 27, 2:54 AM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Aug 27, 3:14 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| Aug 27, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 41 min |
| Aug 27, 3:21 AM CDT | Special Weather Statement | OUN | Comanche | 54 min |
| Aug 27, 3:23 AM CDT | Special Weather Statement | OUN | Custer | 67 min |
| Aug 27, 3:27 AM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| Aug 27, 3:46 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Jefferson, Love, Marshall | 44 min |
| Aug 27, 4:01 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Carter, Comanche, Cotton, Grady, Jefferson and 1 more | 44 min |
| Aug 27, 4:06 AM CDT | Areal Flood Advisory | OUN | Love | 3 hr |
| Aug 27, 4:19 AM CDT | Special Weather Statement | OUN | Caddo, Custer, Washita | 56 min |
| Aug 27, 4:23 AM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Aug 27, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 46 min |
| Aug 27, 4:30 AM CDT | Special Weather Statement | OUN | Marshall | 60 min |
| Aug 27, 4:51 AM CDT | Special Weather Statement | OUN | Stephens | 39 min |
| Aug 27, 4:54 AM CDT | Special Weather Statement | OUN | Jefferson | 51 min |
| Aug 27, 5:25 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| Aug 27, 5:29 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Aug 27, 5:58 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 47 min |
Nearby
Special Weather Statements in Oklahoma, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.